EconPapers    
Economics at your fingertips  
 

On the existence of nonoptimal equilibria in dynamic stochastic economies

Jeremy Greenwood and Gregory Huffman

No 9330, Working Papers from Federal Reserve Bank of Dallas

Abstract: The question of the existence of the stationary equilibrium for distorted versions of the standard neo-classical growth model is addressed in this paper. The conditions presented guaranteeing the existence of nontrivial equilibrium for the class of economies under study are simple and intuitively appealing, while the existence proof developed is elementary. Examples are given illustrating that economies with distortional taxation, endogenous growth with externalities, and monopolistic competition can all fit into the framework provided.

Pages: 21 pages
Date: 1993
Note: Published as: Greenwood, Jeremy and Gregory W. Huffman (1995), "On the Existence of Nonoptimal Equilibria in Dynamic Stochastic Economies," Journal of Economic Theory 65 (2): 611-623.
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.dallasfed.org/~/media/documents/research/papers/1993/wp9330.pdf Full text (application/pdf)

Related works:
Journal Article: On the Existence of Nonoptimal Equilibria in Dynamic Stochastic Economies (1995) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fip:feddwp:9330

Ordering information: This working paper can be ordered from

Access Statistics for this paper

More papers in Working Papers from Federal Reserve Bank of Dallas Contact information at EDIRC.
Bibliographic data for series maintained by Amy Chapman ().

 
Page updated 2025-03-31
Handle: RePEc:fip:feddwp:9330